# SDR AALA201810299031

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 52,090 hours, 30,149 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Door Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT SLIDE WAS NOT SHOWING ARMED ON THE ECAM DOOR PAGE.  MAINTENANCE FOUND THE HATCH CONTROL HANDLE COVER LOOSE AND STOWED IAW AMM 52-21-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
